Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Burning in leg after Finalgon application - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi doc i used a cream called finalgon and i have rubbed it in
User :   didnt realise im not ment to do that
Doctor :   Ok
User :   i have now a burning sensation,washed it off with cotton bud with oil and applied a icepack on it, but still burning a little
Doctor :   Ok
Doctor :   Which area did you apply to?
User :   to my back and to my leg
User :   shin
Doctor :   Ok
Doctor :   But where did you apply inside?
User :   no, on the skin
Doctor :   Ok
Doctor :   On the skin is fine
Doctor :   there wont be any problem
User :   ok is there anyway i can get rid of the birning
Doctor :   other than few sensations
Doctor :   You can apply icepacks on ti
Doctor :   'it
User :   ok
Doctor :   That would ease the pain
User :   any other suggestions my ice pack has melted
Doctor :   Or keep your legs in a tub of cool water
User :   :)
User :   ok
Doctor :   Need not be regrigerated
User :   ok
User :   thanks Doc
Doctor :   Thank you, bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor